# SDR USAASB00108

- Difficulty date: April 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLT - FLT 365 - ON CLIMB-OUT FROM CLT, THE NR 1 ENGINE OIL QTY WENT TO ZERO RESULTING IN AN INFLIGHT SHUTDOWN OF THE NR 1 ENGINE.  CAPTAIN DECLARED AN EMERGENCY AND THE FLIGHT RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE FOUND THE NR 1 ENGINE ACCESSORY GEARBOX SPLIT LINE LEAKING.  RETORQUED GEARBOX PER JOB CARD J279-61-01.  REMOVED AND REPLACED THE NR 1 ENGINE MAIN OIL SCREEN (P/N ACC336F1665).  CHECKED FOR METAL.  NONE FOUND.  RAN ENGINE AND LEAKED CHECK.  LEAK CHECK GOOD.  QUANTITY, PRESSURE AND TEMPERATURE NORMAL.  SERVICED NR 1 ENGIEN WITH ONE QUART OF OIL.  AIRCRAFT OK FOR SERVICE.  (M)
